# SDR IPXA2020091660299

- Difficulty date: September 16, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Heat Shield
- Part number: AKC75485
- Condition: Dented
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LOWER FUSELAGE APU EXHAUST HEAT SHIELD HAS 2EA DENTS.  REPAIRED APU EXHAUST HEAT SHIELD, IAW VT-SAA EA NR 011-5350-01-A8541 I/R AND UPS EO NR MD11-5350-77839-A (MINOR).
